| Model Number |
385108 |
| Medical Device Problem Codes |
Partial Blockage (1065); Leak/Splash (1354); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd q-syte vial access adapter experienced leakage at the septum.The following information was provided by the initial reporter: leakage from the insertion site in the vial.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.The customer's address is unknown: (b)(6) has been used as a default. a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Additional Manufacturer Narrative
H.6.Investigation: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Dhr could not be performed due to unknown lot#.The complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.
Event or Problem Description